# SDR UIEA2021012700135

- Difficulty date: January 26, 2021
- Submitted: January 28, 2021
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 89,317 hours, 22,465 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3987865
- Part serial: 818C
- Condition: Fault Message
- Location: Aft Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

AFT CABIN TEMP EICAS MESSAGE.  TRANSFERRED TO MDDR 141430, IAW MEL 21-61-04-02, CAT C.  REMOVED AND REPLACED CABIN TRIM AIR MODULATING VALVE, IAW AMM 21-61-07.  OPERATIONS AND LEAK CHECKS NORMAL.  THIS CLEARS MDDR 141430.
